Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169

  [Search Papers]
1371. M.E. Fouladvand and H. W. Lee,
An Exactly Solvable Two-Way Traffic Model with Ordered Sequential Update
Phys. Rev. E 60(1999), 6465-6479  [abstract]   
arXive.org link: cond-mat/9906447 [ abs, src, ps, others], cited by
IPM/P-1999/068
 
1372. F. Jafarpour,
Partially Asymmetric Simple Exclusion Model in the Presence of An Impurity on A Ring
J. Phys. A: Math. Gen. 33(2000), 1797-1808  [abstract]   
arXive.org link: cond-mat/9908327 [ abs, src, ps, others], cited by
IPM/P-1999/067
 
1373. M.E. Fouladvand and F. Jafarpour,
Multi-Speciec Asymmetric Exclusion Process in Orderd Sequential Update
J. Phys. A: Math. Gen. 32(1999), 5845-5867  [abstract]   
arXive.org link: cond-mat/9901007 [ abs, src, ps, others], cited by
IPM/P-1999/066
 
1374. H. Hakimi Pajouh and N.L. Tsintsadze,
Hydrodynamical Description of the Photon Gas in Magnetized Plasmas
Physica Scripta T84(2000), 232-234  [abstract]   
IPM/P-1999/065
 
1375. N.L. Tsintsadze, H. Hakimi Pajouh, L.N. Tsintsadze, J.T. Mendonca and P.K. Shukla,
Photon Gas in A Relativistic Magnetoplasma
Phys. Plasmas 7(2000), 2348-2353  [abstract]   
IPM/P-1999/064
 
1376. B. Farrokhi, N.L. Tsintsadze and D.D. Tskhakaya,
Some Remarks on Dust Lattice Waves in Plasma
  (Preprint) [abstract]   
IPM/P-1999/063
 
1377. B. Maraghechi, B. Farrokhi, J.E. Willett and U.H. Hwang,
Equilibrium Orbit Analysis in A Free-Electron Laser with A Coaxial Wiggler
Phys. Rev. E 61(2000), 7046-7051  [abstract]   
IPM/P-1999/062
 
1378. F. Shojai,
Perturbative Solutions of Bohmian Quantum Gravity
Phys. Rev. D 60(1999), 124001 1-6  [abstract]   
arXive.org link: gr-qc/9907093 [ abs, src, ps, others], cited by
IPM/P-1999/061
 
1379. F. Ardalan,
Large Extra Dimensions and Noncommutative Geometry in String Theory
  (Preprint) [abstract]   
arXive.org link: hep-th/9910064 [ abs, src, ps, others], cited by
IPM/P-1999/060
 
1380. M.A. Jafarizadeh, H. Fakhri and S.K. Moayedi,
Solutions of (2+1)-Dimensional Einstein-Maxwell Theory with Parasupersymmetry
Phys. Rev. D 60(1999), 084026-1-6  [abstract]   
arXive.org link: gr-qc/9904060 [ abs, src, ps, others], cited by
IPM/P-1999/059
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.